# SDR AXSA701FX120309

- Difficulty date: December 3, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N701FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0420
- Aircraft time: 6,605 hours, 8,217 cycles
- Engine: Pwa PT6A114A
- Engine time: 6,605 hours, 8,188 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB THROUGH 7500FT WITHOUT WARNING THE ENGINE MADE A VERY LOUD GRINDING/SQUEALING NOISE FOR APPROX 3 SECONDS AND PWR WAS IMMEDIATELY LOST. THE PILOT WAS ABLE TO SUCCESSFULLY LAND IN A FIELD WITH NO DAMAGE TO THE ACFT.  MX EXTERNAL EVALUATION OF THE ENG COULD NOT READILY DETERMINE THE CAUSE EXCEPT IT WAS CLEAR THAT INTERNAL ROTATING PARTS FAILED FOR UNDETERMINED REASON. THIS REPORT WILL BE AMMENDED TO INCLUDE THE CAUSE OF FAILURE WHEN SUCH INFORMATION IS AVAILABLE.
